# SDR 2008UALA00607

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 46,795 hours, 29,818 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Component: Coffemaker
- Component part number: 112251
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AN AMBER ALERT WITH SMOKE IN FORWARD GALLEY.  FOUND FORWARD GALLEY COFFEEMAKER WITH SHORTED AND BURNED SENSOR WIRES.   REPLACED COFFEEMAKER.
